South Dakota, 2016

Hail and Damaging Winds in South Dakota, August 10, 2016

August 10, 2016 · NWS ABR · 29 events in 11 counties and zones

A warm front along with very unstable air resulted in numerous severe thunderstorms across mainly northeast South Dakota during the late afternoon and evening hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
29

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABR wrote it up.

A warm front along with very unstable air resulted in numerous severe thunderstorms across mainly northeast South Dakota during the late afternoon and evening hours.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before the first event at Aug 10, 2:28 PM CST, 33 minutes earlier.

Area forecast discussion, Aug 10, 2:28 PM CST, 33 minutes before
Area Forecast Discussion
National Weather Service Aberdeen SD
328 PM CDT WED AUG 10 2016

.SHORT TERM...(This Evening through Friday Night)
Issued at 328 PM CDT WED AUG 10 2016

The first round of convection quickly getting going on the WAA along
the ND/SD border has mainly stayed to the north, and been limited
across SD through 1945Z. Will continue to monitor as several
boundaries are now set up across the CWA. This primes us for later
this afternoon. Continue to have Severe Thunderstorm watch 439 in
effect until 8pm CDT this evening. Starting to see more cells
rapidly pop up east of ABR just before 20Z as the heat index values
rise above 100 across much of the area, with the dewpoint already up
to 75 at ABR. Small scale models have been of little help this
afternoon. The HiRes-ARW was one of the most promising solutions,
but had a bowing feature over northeastern SD at this time. Will
continue to monitor the current trends.

The second round of convection should be centered closer to the sfc
low southwest of PIR. Timing is still a concern with the evening
convection, but wind and hail look to be the main threats. Much of
the area also remains in the 5% tornado area, or probability of a
tornado within 25 miles of a point. Good shear and an intensifying
LLJ will be the story tonight. DCAPE values will be over 1000j/kg.
Am also concerned about the heavy rain potential with any stronger
storms as PW values are closer to 2-2.25in along northern SD and
eastern SD/west central MN through around 09Z. Consensus is to have
the thunderstorm activity restricted to the eastern third of the CWA
after 06Z Thursday, as the low slow moving sfc low slides to our
southeast counties by daybreak Thursday. Still have slow chance pops
going through the day over eastern SD and west central MN, but
severe potential will be off to our southeast during the day
Thursday.

Otherwise through Friday night, the trend will be slowly increasing
pressure with temperatures returning to near normal values Thursday
and Friday afternoon on northerly winds on the back side of the low.

.LONG TERM...(Saturday through Wednesday)
Issued at 328 PM CDT WED AUG 10 2016

An upper trough will finish exiting to the northeast on Saturday. A
broad ridge will build in for the start of next week. However, by
Monday night weak sfc low pressure and a few weak shortwaves will
traverse the Dakotas. At the moment, the energy does not seem
sufficient to overcome drier air near the sfc so pops remain low in
the forecast. Cannot completely rule out a shower or two Mon through
Wednesday. Temperatures will rise into the upper 80s to lower 90s
under the ridge.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1238 PM CDT WED AUG 10 2016

An area of low pressure will be affecting the region today and
tonight. There will be two rounds of storms. The first round
associated with a warm front will mainly affect KABR and possibly
KATY this afternoon. The second round will begin this evening as
the cold front sweeps through and will impact all sites from west
to east between 23z and 12z. VFR conditions are expected at all
sites with the exception of KATY which is struggling to clear out
some patchy stratus. VSBY and cigs may fall to MVFR/IFR in
stronger thunderstorms.

&&

.ABR Watches/Warnings/Advisories...
SD...Heat Advisory until 8 PM CDT /7 PM MDT/ this evening for SDZ006-010-
     016>018-033>037-045-048-051.

MN...NONE.
&&

SHORT TERM...KF
LONG TERM...Wise
AVIATION...Wise
Hazardous weather outlook, Aug 10, 3:10 AM CST, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
410 AM CDT WED AUG 10 2016

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-110915-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
410 AM CDT WED AUG 10 2016 /310 AM MDT WED AUG 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

EARLY THIS MORNING...SCATTERED STORMS WILL CONTINUE TO MOVE ACROSS
THE NORTHERN TIER OF SOUTH DAKOTA. THE RISK FOR SEVERE WEATHER IS
LOW.

LOW PRESSURE WILL DEVELOP TO OUR WEST TODAY...DRAWING A SECOND
SURGE OF HOT AIR INTO THE REGION. THIS WILL COMBINE WITH OUR HUMID
CONDITIONS RESULTING IN HEAT INDEX VALUES BETWEEN 95 AND 105
DEGREES THIS AFTERNOON.

THIS EVENING WE WILL ALSO SEE ADDITIONAL THUNDERSTORM ACTIVITY IN
THE VICINITY OF THE LOW PRESSURE AS IT MOVES INTO CENTRAL SOUTH
DAKOTA. STORMS WILL PROCEED TO THE EAST AHEAD OF A COLD FRONT.
STORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND STRONG WINDS
THE MAIN THREAT. CANT RULE OUT A TORNADO OR TWO AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING AND OVERNIGHT.

CONNELLY

In the hours before

Local storm report, Aug 10, 9:44 AM CST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1044 AM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 AM     TSTM WND DMG     2 SE TINTAH             45.99N 96.30W
08/10/2016                   TRAVERSE           MN   PUBLIC

            5-6" DIAMETER BRANCHES DOWN.

&&

JHT
Local storm report, Aug 10, 12:34 PM CST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
134 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     HAIL             5 SSE POLLOCK           45.84N 100.24W
08/09/2016  E0.88 INCH       CAMPBELL           SD   TRAINED SPOTTER

            .

1030 PM     TSTM WND DMG     HERREID                 45.84N 100.08W
08/09/2016                   CAMPBELL           SD   LAW ENFORCEMENT

            REPORTS OF CAMPERS FLIPPED WITH MINOR
            INJURIES. 1 TRANSPORTED TO HOSPITAL. TIME
            ESTIMATED.

1030 PM     TSTM WND GST     2 N HERREID             45.87N 100.07W
08/09/2016  M56 MPH          CAMPBELL           SD   MESONET

            HERREID RWIS.

1046 PM     TSTM WND GST     2 NW SHAMBO RANCH       45.55N 101.87W
08/09/2016  M74 MPH          CORSON             SD   MESONET

            MESONET STATION SHAMBO RANCH 2 NWN /E4353/.

1046 PM     NON-TSTM WND GST 2 NW SHAMBO RANCH       45.55N 101.87W
08/09/2016  M74 MPH          CORSON             SD   MESONET

            MESONET STATION SHAMBO RANCH 2 NWN /E4353/.

1050 PM     TSTM WND GST     2 N HERREID             45.87N 100.07W
08/09/2016  M61 MPH          CAMPBELL           SD   MESONET

            .

1100 PM     TSTM WND DMG     3 SSE MCINTOSH          45.88N 101.33W
08/09/2016                   CORSON             SD   LAW ENFORCEMENT

            MANY POWER POLES DOWN FROM MCINTOSH AND FOR
            SEVERAL MILES SOUTH ON HIGHWAY 65. A QUONSET
            WAS BLOWN ACROSS HIGHWAY 65. TIME ESTIMATED
            VIA RADAR.

1109 PM     TSTM WND GST     1 SSE ARTAS             45.88N 99.80W
08/09/2016  E70 MPH          CAMPBELL           SD   PUBLIC

            PEA SIZED HAIL.

1120 PM     TSTM WND GST     11 S BULLHEAD           45.61N 101.06W
08/09/2016  M64 MPH          CORSON             SD   MESONET

            TIME ESTIMATED.

1140 PM     TSTM WND GST     4 W TRAIL CITY          45.47N 100.81W
08/09/2016  M62 MPH          DEWEY              SD   MESONET

            .

1140 PM     TSTM WND GST     5 WNW MCLAUGHLIN        45.85N 100.91W
08/09/2016  M68 MPH          CORSON             SD   MESONET

            MEASURED AT MCLAUGHLIN RWIS.

1145 PM     TSTM WND GST     5 WNW MCLAUGHLIN        45.85N 100.91W
08/09/2016  M68 MPH          CORSON             SD   MESONET

            MEASURED AT MCLAUGHLIN RWIS.

1150 PM     TSTM WND GST     LITTLE EAGLE            45.68N 100.80W
08/09/2016  E60 MPH          CORSON             SD   TRAINED SPOTTER

            ESTIMATED 50 TO 60 MPH WIND GUST AND PEA
            HAIL.

1155 PM     TSTM WND GST     1 SSE MAHTO             45.74N 100.66W
08/09/2016  M71 MPH          CORSON             SD   MESONET

            .

1200 AM     HAIL             3 N EUREKA              45.81N 99.62W
08/10/2016  E2.00 INCH       MCPHERSON          SD   PUBLIC

            VIA SOCIAL MEDIA. TIME ESTIMATED.

1205 AM     TSTM WND GST     2 ENE FIRESTEEL         45.43N 101.24W
08/10/2016  E60 MPH          DEWEY              SD   PUBLIC

            PEA SIZED HAIL.

1216 AM     TSTM WND GST     1 ENE MOBRIDGE          45.55N 100.41W
08/10/2016  M54 MPH          WALWORTH           SD   ASOS

            ASOS STATION MOBRIDGE MUNICIPAL AIRPORT
            /MBG/.

1220 AM     TSTM WND GST     MOBRIDGE                45.54N 100.44W
08/10/2016  E65 MPH          WALWORTH           SD   TRAINED SPOTTER

            .

1230 AM     HAIL             5 NW LONG LAKE          45.91N 99.28W
08/10/2016  M1.50 INCH       MCPHERSON          SD   PUBLIC

            TIME ESTIMATED. VIA SOCIAL MEDIA.

1235 AM     TSTM WND GST     4 NE LONG LAKE          45.90N 99.14W
08/10/2016  E60 MPH          MCPHERSON          SD   PUBLIC

            FEW QUARTER-SIZED HAILSTONES.

1242 AM     TSTM WND GST     SELBY                   45.51N 100.03W
08/10/2016  E70 MPH          WALWORTH           SD   LAW ENFORCEMENT

            .

1247 AM     TSTM WND DMG     4 NE SELBY              45.55N 99.98W
08/10/2016                   WALWORTH           SD   LAW ENFORCEMENT

            TREES AND TREE BRANCHES DOWN AT LAKE
            HIDDENWOOD. TIME ESTIMATED VIA RADAR.

0100 AM     TSTM WND GST     10 W LONG LAKE          45.88N 99.41W
08/10/2016  M59 MPH          MCPHERSON          SD   MESONET

            TIME ESTIMATED.

0110 AM     TSTM WND GST     10 SW LONG LAKE         45.77N 99.36W
08/10/2016  M54 MPH          MCPHERSON          SD   MESONET

            MEASURED AT EUREKA RWIS...13 MILES TO THE
            EAST.

0130 AM     TSTM WND GST     SELBY                   45.51N 100.04W
08/10/2016  E60 MPH          WALWORTH           SD   TRAINED SPOTTER

            .

0153 AM     TSTM WND DMG     IPSWICH                 45.44N 99.03W
08/10/2016                   EDMUNDS            SD   EMERGENCY MNGR

            WIDESPREAD TREE DAMAGE IN IPSWICH.

0155 AM     TSTM WND GST     CRAVENS CORNER          45.45N 98.93W
08/10/2016  M83 MPH          EDMUNDS            SD   MESONET

            CRAVEN CORNER RWIS.

0200 AM     TSTM WND GST     7 N FREDERICK           45.93N 98.53W
08/10/2016  M70 MPH          BROWN              SD   MESONET

            FREDRICK RWIS.

0212 AM     TSTM WND GST     3 ESE ABERDEEN          45.46N 98.41W
08/10/2016  M58 MPH          BROWN              SD   OFFICIAL NWS OBS

            MEASURED AT THE NWS ABERDEEN OFFICE.

0212 AM     TSTM WND GST     3 ESE ABERDEEN          45.46N 98.41W
08/10/2016  M53 MPH          BROWN              SD   ASOS

            ASOS STATION ABERDEEN REGIONAL AIRPORT
            /ABR/.

0224 AM     HAIL             3 SSW ROSCOE            45.41N 99.36W
08/10/2016  U1.25 INCH       EDMUNDS            SD   LAW ENFORCEMENT

            .

0235 AM     TSTM WND GST     2 N BRITTON             45.82N 97.74W
08/10/2016  M72 MPH          MARSHALL           SD   MESONET

            MESONET STATION BRITTON 1 NNE /KBTN/.

0240 AM     TSTM WND DMG     1 W HILLHEAD            45.84N 97.41W
08/10/2016                   MARSHALL           SD   EMERGENCY MNGR

            9 POWER POLLS BLOWN DOWN. RADAR ESTIMATED
            TIME. .

0241 AM     TSTM WND GST     3 WSW HILLHEAD          45.81N 97.45W
08/10/2016  M92 MPH          MARSHALL           SD   MESONET

            MARSHALL COUNTY RAWS - MRLS2. TIME ESTIMATED
            VIA RADAR.

0242 AM     TSTM WND DMG     1 E HILLHEAD            45.84N 97.37W
08/10/2016                   MARSHALL           SD   EMERGENCY MNGR

            BARN COLLAPSE AND TREES BROKEN OFF. RADAR
            ESTIMATED TIME. .

0249 AM     TSTM WND DMG     VEBLEN                  45.86N 97.29W
08/10/2016                   MARSHALL           SD   TRAINED SPOTTER

            A FEW 3 TO 4 INCH DIAMETER TREE BRANCHES
            DOWN IN TOWN. SEVERAL SMALL BRANCHES DOWN.

0309 AM     TSTM WND GST     2 ENE SISSETON          45.67N 97.00W
08/10/2016  M56 MPH          ROBERTS            SD   ASOS

            ASOS STATION SISSETON MUNICIPAL AIRPORT
            /8D3/.

0313 AM     TSTM WND GST     4 NNW VICTOR            45.93N 96.85W
08/10/2016  M52 MPH          ROBERTS            SD   MESONET

            VICTOR RWIS.

0342 AM     TSTM WND DMG     2 SE TINTAH             45.99N 96.30W
08/10/2016                   TRAVERSE           MN   PUBLIC

            5-6" DIAMETER BRANCHES DOWN.

&&

NWS ABERDEEN SD
IRIS SYSTEM

The radar

The Aberdeen radar (KABR), 71 km away, was scanning. The volume nearest the first event began at 21:03 UTC.

Open the radar archive at this moment

Event by event

15 hail, 14 thunderstorm wind. Local standard time, as filed.

Hail, Day

When
August 10, 3:01 PM CST
Where
Day County, 0.84 mi NE of Webster
Measured
1 in hail
Reported by
Public
Coordinates
45.340, -97.520

Thunderstorm Wind, Day

When
August 10, 3:15 PM CST
Where
Day County, 8.85 mi NW of Pierpont
Measured
57 kt (66 mph) measured gust
Reported by
Mesonet
Coordinates
45.590, -97.960

Thunderstorm Wind, Day

When
August 10, 3:17 PM CST
Where
Day County, 1.19 mi NE of Andover
Measured
52 kt (60 mph) estimated gust
Reported by
Storm Chaser
Coordinates
45.410, -97.900

Sixty mph winds were estimated.

Hail, Day

When
August 10, 3:25 PM CST
Where
Day County, 4.86 mi N of Webster
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
45.400, -97.520

Hail, Day

When
August 10, 3:35 PM CST
Where
Day County, 0.97 mi E of Pierpont
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
45.500, -97.810

Hail, Day

When
August 10, 3:50 PM CST
Where
Day County, 5.05 mi SSW of Grenville
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
45.400, -97.430

Hail, Day

When
August 10, 4:00 PM CST
Where
Day County, 0.84 mi NE of Webster
Measured
1 in hail
Reported by
Public
Coordinates
45.340, -97.520

Thunderstorm Wind, Day

When
August 10, 4:03 PM CST
Where
Day County, 1.61 mi WNW of Waubay
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
45.340, -97.350

Sixty mph winds were estimated.

Thunderstorm Wind, Roberts

When
August 10, 4:58 PM CST
Where
Roberts County, 0.97 mi W of Summit
Measured
62 kt (71 mph) measured gust
Reported by
Mesonet
Coordinates
45.300, -97.050

Hail, Roberts

When
August 10, 5:00 PM CST
Where
Roberts County, 1.61 mi WNW of Summit
Measured
1 in hail
Reported by
COOP Observer
Coordinates
45.310, -97.060

Hail, Campbell

When
August 10, 5:03 PM CST
Where
Campbell County, 11.55 mi SE of Mound City
Measured
1.75 in hail
Reported by
Public
Coordinates
45.610, -99.890

Thunderstorm Wind, Grant

When
August 10, 5:15 PM CST
Where
Grant County, 2.13 mi NNE of Twin Brooks
Measured
53 kt (61 mph) measured gust
Reported by
Storm Chaser
Coordinates
45.230, -96.790

Hail, Edmunds

When
August 10, 5:33 PM CST
Where
Edmunds County, 6.81 mi W of Hosmer
Measured
1.25 in hail
Reported by
Storm Chaser
Coordinates
45.580, -99.620

Thunderstorm Wind, Grant

When
August 10, 5:37 PM CST
Where
Grant County, 0.49 mi W of Milbank
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
45.220, -96.640

Sixty mph winds were estimated.

Hail, McPherson

When
August 10, 5:55 PM CST
Where
McPherson County, 4.17 mi S of Hillsview
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
45.610, -99.560

Hail, Walworth

When
August 10, 6:01 PM CST
Where
Walworth County, 0.84 mi NW of Mobridge
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
45.540, -100.440

Hail, Walworth

When
August 10, 6:05 PM CST
Where
Walworth County, 0.84 mi NW of Mobridge
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
45.540, -100.440

Hail, McPherson

When
August 10, 6:23 PM CST
Where
McPherson County, 5.41 mi SSE of Hillsview
Measured
1 in hail
Reported by
Public
Coordinates
45.600, -99.520

Quarter size hail left dents in the vehicle.

Hail, Potter

When
August 10, 6:44 PM CST
Where
Potter County, 6.49 mi WNW of Gorman
Measured
1.75 in hail
Reported by
Public
Coordinates
44.960, -100.200

Hail, Potter

When
August 10, 7:12 PM CST
Where
Potter County, 3.69 mi NW of Gorman
Measured
1 in hail
Reported by
Public
Coordinates
44.960, -100.130

Quarter size hail caused some crop damage.

Thunderstorm Wind, Edmunds

When
August 10, 8:20 PM CST
Where
Edmunds County, 1.46 mi NNW of Craven
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
45.440, -98.930

Thunderstorm Wind, Edmunds

When
August 10, 8:30 PM CST
Where
Edmunds County, 1.46 mi NNW of Craven
Measured
60 kt (69 mph) measured gust
Reported by
Mesonet
Coordinates
45.440, -98.930

Thunderstorm Wind, Edmunds

When
August 10, 8:40 PM CST
Where
Edmunds County, 0.84 mi NE of Mina
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
45.440, -98.760

Seventy mph winds were estimated.

Thunderstorm Wind, Edmunds

When
August 10, 8:40 PM CST
Where
Edmunds County, 3.96 mi NNE of Mina
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
45.480, -98.730

Estimated seventy mph winds brought many large tree branches down.

Hail, Edmunds

When
August 10, 8:45 PM CST
Where
Edmunds County, 4.38 mi SW of Mina
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
45.390, -98.840

Thunderstorm Wind, Brown

When
August 10, 8:51 PM CST
Where
Brown County, 3.49 mi S of Richmond
Measured
65 kt (75 mph) measured gust
Reported by
Mesonet
Coordinates
45.470, -98.640

Thunderstorm Wind, Spink

When
August 10, 9:00 PM CST
Where
Spink County, 0.85 mi NW of Mellette
Measured
63 kt (72 mph) measured gust
Reported by
Mesonet
Coordinates
45.160, -98.510

Thunderstorm Wind, Spink

When
August 10, 9:05 PM CST
Where
Spink County, Northville
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
45.150, -98.580

Seventy mph winds were estimated.

Thunderstorm Wind, Lyman

When
August 10, 9:28 PM CST
Where
Lyman County, 8.77 mi WSW of Iona
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
43.500, -99.600

Sixty-five mph winds were estimated.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in South Dakota in 2016Every state in 2016This day in weather historyWarnings in South Dakota, August 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 657670, 657689, 657688, 657671, 657672, 657673, 657674, 657692, 657694, 657675, 657676, 657696, 657677, 657698, 657678, 657680, 657681, 657683, 657684, 657685, 657699, 657702, 657704, 657715, 657686, 657709, 657710, 657713, 657718.